# SDR DALA1313140681

- Difficulty date: March 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33204
- Condition: Dented
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 600-620, STR 17L.  ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN, BS 600-620, S17L IAW ERA 512671-14 AD REV ORIG.
